# SDR TRBA2010118

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 20,660 hours, 24,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 3761
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT LIGHT INOP TRIED TO RECHARGE BATTERIES PER MOC LIGHT WORKED MOMENTARILY BUT TURNED OFF SOON AFTER R&R EMERGENCY BATTERY POWER SUPPLY 43WL IAW 72 JIC 33 51 21 OPS CHECK GOOD AT THIS TIME ALSO COMPLIED WITH WC  EX335121-RAI-10010-007.
